# SDR ASAA2013072495669

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 17,820 hours, 5,549 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A4451197
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON ACFT SHUTDOWN, NOTICED FLUID DRIPPING UNDER NR 1 ENG COWLING.  ACFT GROUNDED. FOUND NR 1 ENG PRESSURE HYD LINE QUICK DISCONNECT AT PYLON LEAKING, R & R NR 1 ENG HYD PRESSURE LINE FOR ENG DRIVEN PUMP IAW AMM 29-11-11, STEP 29F (6), 3(F)(1)(I) , LEAK CHECK GOOD, ELECTICAL POWER WAS REMOVED DURING LINE REPLACEMENT.
